# SDR SWAA2019032831135

- Difficulty date: February 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SUPPORT CORRODED BETWEEN BS 500A TO BS 500D, RBL 21.  R&R SUPPORT IAW SRM AND DWG.
